# SDR UIEA2014072200339

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,908 hours, 15,786 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F0685
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMB, LT GEN DRIVE, MSG DISPLAYED, QRH COMPLETED.  REPLACED LT ENG IDG IAW AMM 24-11-01, OPERATIONS CHECKED NORMAL, LEAK CHECKED OK.  THIS CLEARS MDDR 49924, PLACARD REMOVED.
